| Model Number |
AZURION 3 M15 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/24/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Philips service sent a user guide to the customer; recovery was not possible.This report was submitted in agreement with fda for the retrospective reporting commitment (reference: (b)(4)).
Event or Problem Description
It was reported to philips that an exam was accidentally deleted during transfer process on a azurion 3 m15.The clinical use of the system was in use.There was no reported patient or user harm.